# SDR RAIA00702010

- Difficulty date: February 7, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 20,718 hours, 18,289 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5501 - STL - BLEED 2 LEAK INDICATION ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE BLEED LINE O-RINGS.
